Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Reddish blotchy rashes on the legs and thighs in summer. What is the reason?

Hi, well I live in California and during the summer my legs and Thighs get really red and Blotchy. it s not itchy at all. and I m not fair skinned. but only my legs get red and blotchy. And I have no clue what it is! I hate it so much, because I can t wear shorts. It s just to embarrassing. and also I don t know if this will help but I m a high school student. Please help!
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query

I would be pleased to answer your question .

Your history and clinical picture are suggestive of 'Recurrent Folliculitis ' associated with secondary eczema .

1. Mupirocin ointment twice a day for 5-7 days whenever the bumps come. If there is no improvement within 3 days of this then you will require a addition of steroid cream along with that .

2. Dial Antibacterial liquid soap for bathing. Continue this even when asymptomatic.

3. Mupirocin cream twice a day in the inside skin of the nose for 14 days. This may seem strange since you have no symptoms there but this is the commonest site of carriage of the bacteria that causes this condition (staph). Infection keeps recurring from here through carriage by the fingers to other parts of the body.

NOTE: Steroid and mupirocin will require a prescription so I would recommend discussing my recommendations with your GP/family physician. Bacitracin is an OTC alternative to Mupirocin cream.

Please feel free to ask if you have any queries.
Answered: Fri, 4 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor